DBLP BibTeX Record 'journals/im/LeskovecLDM09'

@article{DBLP:journals/im/LeskovecLDM09,
  author    = {Jure Leskovec and
               Kevin J. Lang and
               Anirban Dasgupta and
               Michael W. Mahoney},
  title     = {Community Structure in Large Networks: Natural Cluster Sizes
               and the Absence of Large Well-Defined Clusters},
  journal   = {Internet Mathematics},
  volume    = {6},
  number    = {1},
  year      = {2009},
  pages     = {29-123},
  ee        = {http://dx.doi.org/10.1080/15427951.2009.10129177},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}